# SDR SIMA200305008

- Difficulty date: February 17, 2003
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N704PG
- Make and model: Emb EMB-135LR
- Aircraft serial: 145174
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480003
- Condition: Corroded
- Location: Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN IMBV INSPECTION, THE CARGO DOOR CETNER SILL WAS FOUND TO BE CORRODED BEYOND SRM LIMITS.  REMOVED DAMAGED CENTER SILL.  INSTALLED SERVICEABLE SILL IAW EMB 135 SRM, SRM 145/1142 REV 20.  (M)
